Review: could Pseudoephedrine hydrochloride cause Agitation?
Summary: Agitation is reported only by a few people who take Pseudoephedrine hydrochloride.
We study 187 people who have side effects while taking Pseudoephedrine hydrochloride from FDA and social media. Among them, 4 have Agitation. Find out below who they are, when they have Agitation and more.
You are not alone: join a mobile support group for people who take Pseudoephedrine hydrochloride and have Agitation >>>
Pseudoephedrine hydrochloride has active ingredients of pseudoephedrine hydrochloride. It is often used in nasal congestion. (latest outcomes from 674 Pseudoephedrine hydrochloride users)
Agitation (state of anxiety or nervous excitement) has been reported by people with depression, quit smoking, pain, stress and anxiety, high blood pressure. (latest reports from 54,724 Agitation patients)
On Jan, 8, 2015: 186 people reported to have side effects when taking Pseudoephedrine hydrochloride. Among them, 4 people (2.15%) have Agitation.
Time on Pseudoephedrine hydrochloride when people have Agitation * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Agitation when taking Pseudoephedrine hydrochloride * :
Age of people who have Agitation when taking Pseudoephedrine hydrochloride * :
Severity of Agitation when taking Pseudoephedrine hydrochloride ** :
|least||moderate||severe||most severe |
How people recovered from Agitation ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Nasal congestion (2 people, 50.00%)
- Migraine prophylaxis (2 people, 50.00%)
- Anxiety (2 people, 50.00%)
- Pain (1 people, 25.00%)
- Asthma aggravated (1 people, 25.00%)
Top co-used drugs for these people * :
- Extra strength tylenol - 500mg (1 people, 25.00%)
- Melatonin (1 people, 25.00%)
- Clemastine fumarate (1 people, 25.00%)
- Magnesium hydroxide (1 people, 25.00%)
- Prednisone (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Agitation while taking Pseudoephedrine Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Pseudoephedrine hydrochloride and have Agitation
- support group for people who take Pseudoephedrine hydrochloride
- support group for people who have Agitation
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Hallucinations and skin thas red and hurts (1 answer)
I am having horrable hallucinations.manic episodes because i slam on the brakes to avoid people or animals that are not there.i feel like im going to razy.high bood pressure, heavy breathing and anxiety.my face and body have spoys that are like a sun burn and blisters in my mouth.emergency room accused me of being drugy and said the blood tests came back that i had meth in my blood..i not breathing deep enough and would stop by hen the tubes were removed.i also experience episodes if slured speech and confusion.i am no way a meth user ad soon as it was thought that i used drugs.i was discharged i read my paperwork that said.METHAMPHETAMINE USER. WHY?- I need answers. Would any or all cause this? But i have still the problems i went there for am i allergic to my meds levothyroxine?
- Why 10 mg daily after b/f gives nauseating restlessness by afternoon.
Had Angioplasty consisting of one drug eluting stent of 25 MM in Diagonal and Ballooning of OM nine(9) months ago.
- Wondering if dexilant is causing my problem (2 answers)
have had my prostate checked by urologist and prostate is slightly enlarged but not enough to cause problems.urinary track ok,bladder ok etc.
drank a liter of water and bladder emptied ok in test.
seem to urinate good after consuming coffee or beer but lately having more whiskey than beer.
when I drink whiskey I don't urinate much in evening but have to get up 3 or 4 times during the night to urinate.amlodipine,ramipril,atenolol are for blood pressure.
rosuvastatin for cholesterol,methocarbonal for sore back,pseudoephedrine and ibuprofen are for sinus headaches caused from smoking cigarettes.
so anybody out there think dexilant might be causing my urinating during the night problem ?
plus when I do go during the night I don't seem to completely empty my bladder!
any ideas ?
- Could this drug cause periodontal bone loss, bone loss around teeth (4 answers)
Do you suffer from periodontal bone loss or periodontal disease, or bone loss around teeth after taking this drug? Are your sodium levels low after taking this drug? I am a dentist and keep my teeth plaque free, but have had periodontal bone loss for which, I believe, must be drug related.
- Can i take saphris with sudafed and benadryl
Is it ok to take sudafed and Benadryl cold and flu tablets with saphris bipolar tablets?
More questions for: Pseudoephedrine hydrochloride, Agitation
You may be interested at these reviews (Write a review):
- Generalised anxiety relief for me
It's been almost a year on Viibryd. I have not had the brain fog/lack of personality I had with Zoloft, I feel like myself and not a zombie. It was a slightly rough start the first two weeks of it due to some increased agitation and insomnia but at a snap of a finger that was gone. I'm on a mild dose of 10mg which seems to do the trick. I do however notice quickly if I miss a dose. There have been no sexual side effets and as far as weight gain... there's been a some but I was also post-baby, tubes tied and started on birth control due to hormone issues so i'm not sure I can blame it on the Viibryd. I take the 20mg pill and cut it in half but i've taken the 10mg and i almost feel like the 10mg (no cutting of it) works better... I'm overall a happy camper with this drug.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Skin burning sensation with delsym (1 response)
I had been sick for about a week and had been taking Sudafed every 4-6 hours for congestion for the past couple of days. I also take wellbutrin SR daily as an antidepressant. I started taking the suspension formula of Delsym 12 hour release about 24 hours previously (so I had already had two doses) I took my third dose. Within 10-20 minutes of swallowing it I started to feel things were somewhat surreal and then noticed a skin burning sensation particularly on my neck and face. The skin burning sensation intensified spreading throughout my body and caused a panic attack. The skin burning persisted off and on for at least the next 12 hours. I have not taken delsym since and am no longer experiencing the feeling.
- Bad nosebleed (sudafed related?) (1 response)
I have the rhinitis as a result of rebound syndrome from using nasal sprays for years. I use the Flonase to somewhat alleviate the need for the over-the-counter sprays (first two drugs listed). In spite of that, I rarely, if ever, have nosebleeds. I also rarely, if ever, get colds. However, yesterday I decided I definitely was getting a cold and decided to take some 12-hour Sudafed. I took my second dose a couple of hours early and next thing you know my nose was bleeding fairly profusely all night. I tried the recommended method of tilting the head forward and holding the nose shut for 10 minutes but all that did was fill my head with blood and when I let go all kinds of blood and clotted blood came out of my nose and mouth making a huge mess. What worked for me after hours of trying was tilting the head slightly back, putting up with the blood trickling down my throat and trying not to breathe or irritate the bleeding nostril. Periodically I'd have to cough up or blow out some clotting because it became too much to handle but eventually this method worked for me. I've decided to refrain from taking anymore Sudafed or nasal sprays for the time being at least until I'm sure the nosebleed is completely gone.
- Epilepsy and depression drug side effects (2 responses)
42yo male having infrequent seizures since he was 19yo.
Was recently placed on Neurontin and Topamax after a single seizure. This combination of meds appeared to increase the frequency of seizures ( from 1 every few years unmedicated, to 1 every month ). Dosage being increased after each seizure. No seizure control achieved.
Changed Neurologist, had a 48hr EEG and was changed to Sodium Valproate.
Have not had a Tonic Clinic seizure since. Suffer myoclnic seizures every day, Lamotrogine and Lacitimal? and Topamx introduced to try a stop the myoclonus... Lamotrogine made them far worse and dizzyness caused by Lacitimal was un-bearable even at very small dose.
Over the last 3yrs I have noticed and my family even commented on my changed personality - from a care free to someone that is easily aggitated and angry...even when I know things like young children being noisey etc shouldn't make me snap, they do... I know its wrong, but can't help myself... and then hate myself for being so "short" or intolerant of petty things.
My weight increased by 30kg with 4 months... more than 40% increase in weight.
My hair just falling out, by the 1000's every day... my bike helmet is full of hair and when washing, hair is visible in the shampoo bubbles.
My gums bleed very easily and they no longer grow up around the base of my teeth - they seem to be retracting away ( believe this message s called attrophy ).
Have researched quite extensively to see the likely hood of all these medical problem I have now being associated with the medications I take for my primary condition ( epilepsy ).. And given the frequency of seizure off medication is every few years, seeking advice from or to hear from anyone with similar conditions about how they addressed them and if they remained on the medications.
From this web site, all my symptoms seems to affect a very low % of people taking the meds... am I trying to link medical concerns to the medications unjustly... the likely hood of suffering all these side effects is extremely remote when most affect only 2 or 3 in100 people.
( likely hood of suffering all 5 conditions = approx 1 in 40,000,000
- more likey to be hypercondriact aren't I?
More reviews for: Pseudoephedrine hydrochloride, Agitation
Comments from related studies:
From this study (1 day ago):
tossing and turning and cant sleep very long. feel like i want to twitch. especially in the legs.
From this study (2 weeks ago):
SO MUCH PHLEM SOMETIMES CANT TALK PROPERLY WAKE UP WITH BLOCKED THROAT UNABLE TO BREATH
From this study (3 weeks ago):
Was taking sudaphed for mega sinuses and chronic sinutitis.Have to take more now to get relief.Now trying to withdraw and this walking problem started. Legs feel real heavy.Move hips to walk instead of legs because of the pain.Also legs get fatigued real easy and then weakness comes over and have to sit down.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.